# SDR DALA2016082106111

- Difficulty date: August 17, 2016
- Submitted: August 22, 2016
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 40,248 hours, 28,111 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FUSELAGE STA 1033 INTERCOSTAL ATTACHED TO STR 30 IS CORRODED.  MARKED, BLENDED AND CHECK LIMITS, REPLACED AS REQUIRED, REF ORNRC 70486-0100-0162.  REPLACED INTERCOSTAL AT FS 1022-1037 AT L30 IAW SRM 51-41-05.  AFTER BLENDING CORROSION ON INTERCOSTAL IAW SRM 53-00-00, FIG 103.  
REMOVED .030 OF .063 BEYOND ALLOWABLE LIMITS, TAG 3310.
